# SDR USAA2013022800008

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 33,370 hours, 21,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM CLT TO PIT, FLIGHT ATTENDANT'S REPORTED A HOT OR ELECTRICAL SMELL IN CABIN AT VICINITY OF ROW 10 - INTERMITTANTLY.  MAINTENANCE ACCOMPLISHED INSPECTION IAW JOB PROCEDURE CARD 26L00021001.  NO FAULTS NOTED.
